# SDR CA081103001

- Difficulty date: October 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2300 · Communications System
- Part: Display
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT DURING DESCENT ACFT LOST ALL RADIOS AND NR 2 MFD. THEY WERE ABLE TO COMMUNICATE TO ATC BY GOING TO THE REVERSIONARY PANEL AND TURNING THE TUNE KNOB TO THE COMM1 121.5 SELECTION.  LANDING WAS UNEVENTFUL.  AFTER LANDING 20 MINUTES LATER CREW INDICATED THAT ALL THE FREQUENCIES WENT AMBER AND LOST THEIR ABILITY TO TUNE THE RADIO THROUGH THE FMS. WHEN THEY WOULD TRY TO TUNE THE RADIOS THE FREQUENCIES WOULD CHANGE ON THERE OWN. THE TRANSPONDER WAS ALSO INTERMITTENT, AND THEN THE COPILOT`S MFD WENT BLACK.  HAD THE CREW GO INTO THE MDC FAULT HISTORY AND THEY CAME UP WITH A LOT OF FAULTS. PLEASE SEE ATTACHED PIC`S BELOW FOR FAULTS AND THE B3 CODES.  CREW THEN DID A COMPLETE POWER DOWN ACFT AND WAIT A FEW MINUTES. THEN THEY POWERED ACFT BACK UP AND ALL WENT BACK TO NORMAL.
